# SDR SWAA2022010457596

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 30,863 hours, 13,750 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FLAP LOCKOUT @10. QRH ACCOMPLISHED ALT FLAP EXTENSION. NO ASSYMETRY NOTED ; / [01] R &R RT FLAP POSITION TRANSMITTER IAW AMM 27-58-01
